# SDR TSAA9772239

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL/OGG - FLT 78 - PILOT REPORT - SPARKS COMING OUT OF NR 1 ENGINE DURING CLIMB-OUT.  AIRCRAFT RETURNED TO HNL.  REMOVED AND REPLACED NR 1 ENGINE ASSY PER M-212, M-213, M-211, M-214, AND M-215.  OPS AND LEAK CHECK OK.  (X)
